# SDR AALA201709229013

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN SEAT TRACK AT FRAME 20,  -Y1292.  REPLACED THE SEAT TRACK IAW SRM 53-00-15-283-002.
